Number of different prime divisors of recurrence sequences
Matematičeskie zametki, Tome 42 (1987) no. 4, pp. 494-507
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_4_a1,
author = {I. E. Shparlinski},
title = {Number of different prime divisors of recurrence sequences},
journal = {Matemati\v{c}eskie zametki},
pages = {494--507},
year = {1987},
volume = {42},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_4_a1/}
}
I. E. Shparlinski. Number of different prime divisors of recurrence sequences. Matematičeskie zametki, Tome 42 (1987) no. 4, pp. 494-507. http://geodesic.mathdoc.fr/item/MZM_1987_42_4_a1/